Certain Properties of a Generalized Class of Analytic Functions Involving Some Convolution Operator
We use the concept of convolution to introduce and study the properties of a unified family consisting of uniformly k-starlike and k-convex functions of complex order and type The family is a generalization of several other families of analytic functions available in literature. Apart from discussing the coefficient bounds, sharp radii estimates, extreme points and the subordination theorem for this family, we settle down the Silverman’s conjecture for integral means inequality. Moreover, invariance of this family under certain well-known integral operators is also established in this paper. Some previously known results are obtained as special cases.
O. P. Ahuja and P. K. Jain, On starlike and convex functions with missing and negative coefficients, Bull. Malaysian Math. Soc. (2) 3(2) (1980), 95-101.
O. Altintas, Ö. Ozkan and H. M. Srivastava, Neighborhoods of a class of analytic functions with negative coefficients, Appl. Math. Lett. 13(3) (2000), 63-67. https://doi.org/10.1016/S0893-9659(99)00187-1
M. K. Aouf, Some subordinations results for certain subclasses of starlike and convex functions of complex order, Acta Univ. Apulensis Math. Inform. 35 (2013), 101-110.
M. K. Aouf, R. M. El-Ashwah and S. M. El-Deeb, Certain subclasses of uniformly starlike and convex functions defined by convolution, Acta Math. Acad. Paedagog. Nyházi. (N.S.) 26(1) (2010), 55-70.
M. K. Aouf et al., Subordination results for certain class of analytic functions defined by convolution, Rend. Circ. Mat. Palermo (2) 60(1-2) (2011), 255-262. https://doi.org/10.1007/s12215-011-0048-0
M. K. Aouf et al., Subordination theorem of analytic functions defined by convolution, Complex Anal. Oper. Theory 7(4) (2013), 1117-1126. https://doi.org/10.1007/s11785-011-0171-0
E. Aqlan, J.M. Jahangiri and S.R. Kulkarni, New classes of k-uniformly convex and starlike functions, Tamkang J. Math. 35(3) (2004), 261-266. https://doi.org/10.5556/j.tkjm.35.2004.207
W. G. Atshan, A. K. Wanas and G. Murugusundaramoorthy, Properties and characteristics of certain subclass of multivalent prestarlike functions with negative coefficients, An. Univ. Oradea Fasc. Mat. 26(2) (2019), 17-24.
A. Baernstein, II, Integral means, univalent functions and circular symmetrization, Acta Math. 133 (1974), 139-169. https://doi.org/10.1007/BF02392144
R. Bucur and D. Breaz, Properties of a new subclass of analytic functions with negative coefficients defined by using the q-derivative, Appl. Math. Nonlinear Sci. 5(1) (2020), 303-308. https://doi.org/10.2478/amns.2020.1.00028
S. Z. H. Bukhari, J. Sokol and S. Zafar, Unified approach to starlike and convex functions involving convolution between analytic functions, Results Math. 73(1) (2018), Art. 30, 12 pp. https://doi.org/10.1007/s00025-018-0782-0
Q. Deng, Certain subclass of analytic functions with complex order, Appl. Math. Comput. 208(2) (2009), 359-362. https://doi.org/10.1016/j.amc.2008.12.018
E. Deniz, H. Orhan and J. Sokół, Classes of analytic functions defined by a differential operator related to conic domains, Ukrainian Math. J. 67(9) (2016), 1367-1385. https://doi.org/10.1007/s11253-016-1159-8
P. L. Duren, Univalent functions, Grundlehren der Mathematischen Wissenschaften, 259, Springer-Verlag, New York, 1983.
K. K. Dixit et al., On a new class of fractional operator associated with k-uniformly convex functions with negative coefficients, Ganita 70(2) (2020), 193-199.
J. Dziok and H. M. Srivastava, Classes of analytic functions associated with the generalized hypergeometric function, Applied Mathematics and Computation 103(1) (1999), 1-13. https://doi.org/10.1016/S0096-3003(98)10042-5
B. A. Frasin, Family of analytic functions of complex order, Acta Math. Acad. Paedagog. Nyházi.(NS) 22(2) (2006), 179-191.
A. W. Goodman, Univalent Functions, Vol. II, Mariner Publishing Co., Inc., Tampa, FL, 1983.
A. W. Goodman, On uniformly convex functions, Ann. Polon. Math. 56(1) (1991), 87-92. https://doi.org/10.4064/ap-56-1-87-92
A. W. Goodman, On uniformly starlike functions, J. Math. Anal. Appl. 155(2) (1991), 364-370. https://doi.org/10.1016/0022-247X(91)90006-L
V. P. Gupta and P. K. Jain, Certain classes of univalent functions with negative coefficients, Bull. Austral. Math. Soc. 14(3) (1976), 409-416. https://doi.org/10.1017/S0004972700025326
V. P. Gupta and P. K. Jain, Certain classes of univalent functions with negative coefficients. II, Bull. Austral. Math. Soc. 15(3) (1976), 467-473. https://doi.org/10.1017/S0004972700022917
P. K. Jain and O. P. Ahuja, A class of univalent functions with negative coefficients, Rend. Mat. (7) 1(1) (1981), 47-54.
S. B. Joshi, S. S. Joshi and H. Pawar, Applications of generalized fractional integral operator to unified subclass of prestarlike functions with negative coefficients, Stud. Univ. Babeş-Bolyai Math. 63(1) (2018), 59-69. https://doi.org/10.24193/subbmath.2018.1.04
S. Kanas and A. Wisniowska, Conic regions and k-uniform convexity, J. Comput. Appl. Math. 105(1-2) (1999), 327-336. https://doi.org/10.1016/S0377-0427(99)00018-7
S. Kanas and A. Wiśniowska, Conic regions and k-uniform convexity. II, Zeszyty Nauk. Politech. Rzeszowskiej Mat. 170 (1998), 65-78.
Y. Komatu, On analytic prolongation of a family of operators, Mathematica (Cluj) 32(55) (1990), no. 2, 141-145.
J. E. Littlewood, On inequalities in the theory of functions, Proc. London Math. Soc. (2) 23(7) (1925), 481-519. https://doi.org/10.1112/plms/s2-23.1.481
G. Murugusundaramoorthy and H. M. Srivastava, Neighborhoods of certain classes of analytic functions of complex order, JIPAM. J. Inequal. Pure Appl. Math. 5(2) (2004), Article 24, 8 pp.
G. Murugusundaramoorthy and N. Magesh, Starlike and convex functions of complex order involving the Dziok-Srivastava operator, Integral Transforms Spec. Funct. 18(5-6) (2007), 419-425. https://doi.org/10.1080/10652460701318111
N. Mustafa and O. Altintaş, Normalized Wright functions with negative coefficients and some of their integral transforms, TWMS J. Pure Appl. Math. 9(2) (2018), 190-206.
M. A. Nasr and M. K. Aouf, Bounded starlike functions of complex order, Proc. Indian Acad. Sci. Math. Sci. 92(2) (1983), 97-102. https://doi.org/10.1007/BF02863012
M. A. Nasr and M. K. Aouf, Radius of convexity for the class of starlike functions of complex order, Bull. Fac. Sci. Assiut Univ. A 12(1) (1983), 153-159.
M. A. Nasr and M. K. Aouf, Starlike function of complex order, J. Natur. Sci. Math. 25(1) (1985), 1-12.
K. I. Noor, M. Arif and W. Ul-Haq, On k-uniformly close-to-convex functions of complex order, Appl. Math. Comput. 215(2) (2009), 629-635. https://doi.org/10.1016/j.amc.2009.05.050
S. Owa and M. Obradović, New classification of analytic functions with negative coefficients, Internat. J. Math. Math. Sci. 11(1) (1988), 55-69. https://doi.org/10.1155/S0161171288000109
J. K. Prajapat, Subordination theorem for a family of analytic functions associated with the convolution structure, Journal of Inequalities in Pure and Applied Mathematics 9(4) (2008), Article 102, 8 pp.
A. H. El-Qadeem and M. A. Mamon, Comprehensive subclasses of multivalent functions with negative coefficients defined by using a q-difference operator, Trans. A. Razmadze Math. Inst. 172(3) Part B (2018), 510-526. https://doi.org/10.1016/j.trmi.2018.04.002
R. K. Raina and D. Bansal, Some properties of a new class of analytic functions defined in terms of a Hadamard product, JIPAM. J. Inequal. Pure Appl. Math. 9(1) (2008), Article 22, 9 pp.
M. I. Robertson, On the theory of univalent functions, Annals of Mathematics 37(2) (1936), 374-408. https://doi.org/10.2307/1968451
F. Ronning, On starlike functions associated with parabolic regions, Ann. Univ. Mariae Curie-Skłodowska Sect. A 45 (1991), 117-122 (1992).
F. Ronning, Uniformly convex functions and a corresponding class of starlike functions, Proc. Amer. Math. Soc. 118(1) (1993), 189-196. https://doi.org/10.2307/2160026
S. Ruscheweyh, New criteria for univalent functions, Proc. Amer. Math. Soc. 49 (1975), 109-115. https://doi.org/10.1090/S0002-9939-1975-0367176-1
G. S. Sălăgean and A. Venter, On the order of convolution consistence of the analytic functions with negative coefficients, Math. Bohem. 142(4) (2017), 381-386. https://doi.org/10.21136/MB.2017.0019-15
S. M. Sarangi and B. A. Uralegaddi, The radius of convexity and starlikeness for certain classes of analytic functions with negative coefficients. II, Atti. Acad. Naz. Lincci Rend. Sc. Fis. Mat. Natur. (8) 67(1-2) (1979), 16-20 (1980).
G. S. Salagean, Subclasses of univalent functions, in Complex analysis---fifth Romanian-Finnish seminar, Part 1 (Bucharest, 1981), 362--372, Lecture Notes in Math., 1013, Springer, Berlin.
Z. Shareef, S. Hussain and M. Darus, Convolution operators in the geometric function theory, J. Inequal. Appl. 2012 (2012), Article No. 213, 11 pp. https://doi.org/10.1186/1029-242X-2012-213
N. Shilpa, Some properties of subclasses of analytic functions with negative coefficients, South East Asian J. Math. Math. Sci. 15(3) (2019), 41-51.
A. S. Shinde et al., A certain subclass of uniformly convex functions with negative coefficients defined by Caputo's fractional calculus operator, J. Fract. Calc. Appl. 12(1) (2021), 172-183.
H. Silverman, Univalent functions with negative coefficients, Proc. Amer. Math. Soc. 51 (1975), 109-116. https://doi.org/10.1090/S0002-9939-1975-0369678-0
H. Silverman, A survey with open problems on univalent functions whose coefficients are negative, Rocky Mountain J. Math. 21(3) (1991), 1099-1125. https://doi.org/10.1216/rmjm/1181072932
H. Silverman, Integral means for univalent functions with negative coefficients, Houston J. Math. 23(1) (1997), 169-174.
H. M. Srivastava and M. K. Aouf, Some applications of fractional calculus operators to certain subclasses of prestarlike functions with negative coefficients, Comput. Math. Appl. 30(1) (1995), 53-61. https://doi.org/10.1016/0898-1221(95)00067-9
H. M. Srivastava, H. M. Hossen and M. K. Aouf, A certain subclass of meromorphically convex functions with negative coefficients, Math. J. Ibaraki Univ. 30 (1998), 33-51. https://doi.org/10.5036/mjiu.30.33
H. M. Srivastava, A. K. Mishra and M. K. Das, A unified operator in fractional calculus and its applications to a nested class of analytic functions with negative coefficients, Complex Variables Theory Appl. 40(2) (1999), 119-132. https://doi.org/10.1080/17476939908815211
H. M. Srivastava, S. Owa and K. Nishimoto, Certain subclasses of functions of positive real part with negative coefficients, J. College Engrg. Nihon Univ. Ser. B 27 (1986), 47-55.
H. M. Srivastava, J. Patel and P. Sahoo, Some families of analytic functions with negative coefficients, Math. Slovaca 51(4) (2001), 421-439.
H. M. Srivastava et al., A new subclass of k-uniformly convex functions with negative coefficients, JIPAM. J. Inequal. Pure Appl. Math. 8(2) (2007), Article 43, 14 pp.
H. M. Srivastava, S. Sümer Eker and B. Şeker, A certain convolution approach for subclasses of analytic functions with negative coefficients, Integral Transforms Spec. Funct. 20(9-10) (2009), 687-699. https://doi.org/10.1080/10652460902749437
H. S. Wilf, Subordinating factor sequences for convex maps of the unit circle, Proc. Amer. Math. Soc. 12 (1961), 689-693. https://doi.org/10.1090/S0002-9939-1961-0125214-5
L. Zhou and Q. Xu, Coefficient estimates for certain subclasses of analytic functions of complex order, Eur. J. Pure Appl. Math. 6(4) (2013), 460-468.
This work is licensed under a Creative Commons Attribution 4.0 International License.